# SDR USAA950920

- Difficulty date: August 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N818US
- Make and model: Doug DC-9-82
- Aircraft serial: 48098
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clamp
- Condition: Loose
- Location: Bleed Air Duct
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CLT - FLT NR 944 - DIVERTED TO CLT DUE TO 2 INCH SPREAD IN THE THROTTLE POSITION.  FOUND 8TH AND 13TH STAGE DUCTS CLAMP LEAKING.  RETORQUED THE SAME.  RAN ENGINE.  LEAK CHECKED CLAMPS.  CHECKED GOOD.  (M)
